-
1
-
-
0008988785
-
A statistical theorem of set addition
-
A. BALOG. E. SZEMERÉDI, A statistical theorem of set addition, Combinatorica 14 (1994), 263-268.
-
(1994)
Combinatorica
, vol.14
, pp. 263-268
-
-
Balog, A.1
Szemerédi, E.2
-
2
-
-
0001587222
-
On sets of integers which contain no three in arithmetic progression
-
F.A. BEHREND, On sets of integers which contain no three in arithmetic progression, Proc. Nat. Acad. Sci. 23 (1946), 331-332.
-
(1946)
Proc. Nat. Acad. Sci.
, vol.23
, pp. 331-332
-
-
Behrend, F.A.1
-
3
-
-
0030554108
-
Polynomial extensions of Van Der Waerden's and Szemerédi's theorems
-
V. BERGELSON, A. LEIBMAN, Polynomial extensions of van der Waerden's and Szemerédi's theorems, J. Amer. Math. Soc. 9 (1996), 725-753.
-
(1996)
J. Amer. Math. Soc.
, vol.9
, pp. 725-753
-
-
Bergelson, V.1
Leibman, A.2
-
4
-
-
0005785247
-
Structure of sets with small sumset
-
"Structure Theory of Set Addition"
-
Y. BILU, Structure of sets with small sumset, in "Structure Theory of Set Addition", Astérisque 258 (1999), 77-108.
-
(1999)
Astérisque
, vol.258
, pp. 77-108
-
-
Bilu, Y.1
-
5
-
-
0005896205
-
Sur quelques propriétés arithmétiques des presque-périodes
-
N.N. BOGOLYUBOV, Sur quelques propriétés arithmétiques des presque-périodes, Ann. Chaire Math. Phys. Kiev 4 (1939), 185-194.
-
(1939)
Ann. Chaire Math. Phys. Kiev
, vol.4
, pp. 185-194
-
-
Bogolyubov, N.N.1
-
6
-
-
0033269755
-
On triples in arithmetic progression
-
J. BOURGAIN, On triples in arithmetic progression, Geom. Funct. Anal. 9 (1999), 968-984.
-
(1999)
Geom. Funct. Anal.
, vol.9
, pp. 968-984
-
-
Bourgain, J.1
-
7
-
-
0001597303
-
Quasi-random graphs
-
F.R.K. CHUNG, R.L. GRAHAM, R.M. WILSON, Quasi-random graphs, Combinatorica 9 (1989), 345-362.
-
(1989)
Combinatorica
, vol.9
, pp. 345-362
-
-
Chung, F.R.K.1
Graham, R.L.2
Wilson, R.M.3
-
8
-
-
84960611781
-
On some sequences of integers
-
P. ERDOS, P. TURÁN, On some sequences of integers, J. London Math. Soc. 11 (1936), 261-264.
-
(1936)
J. London Math. Soc.
, vol.11
, pp. 261-264
-
-
Erdos, P.1
Turán, P.2
-
9
-
-
0004296653
-
Foundations of a structural theory of set addition
-
Kazan, (in Russian)
-
G.R. FREIMAN, Foundations of a Structural Theory of Set Addition, Kazan Gos. Ped. Inst., Kazan, 1966 (in Russian).
-
(1966)
Kazan Gos. Ped. Inst.
-
-
Freiman, G.R.1
-
10
-
-
0003228971
-
Foundations of a structural theory of set addition
-
Amer. Math. Soc., Providence, RI, USA
-
G.R. FREIMAN, Foundations of a Structural Theory of Set Addition, Translations of Mathematical Monographs 37, Amer. Math. Soc., Providence, RI, USA, 1973.
-
(1973)
Translations of Mathematical Monographs
, vol.37
-
-
Freiman, G.R.1
-
11
-
-
51649169500
-
Ergodic behaviour of diagonal measures and a theorem of Szemerédi on arithmetic progressions
-
H. FURSTENBERG, Ergodic behaviour of diagonal measures and a theorem of Szemerédi on arithmetic progressions, J. Analyse Math. 31 (1977), 204-256.
-
(1977)
J. Analyse Math.
, vol.31
, pp. 204-256
-
-
Furstenberg, H.1
-
12
-
-
0001951630
-
A density version of the Hales-Jewett theorem
-
H. FURSTENBERG, Y. KATZNELSON, A density version of the Hales-Jewett theorem, J. d'Analyse Math. 57 (1991), 64-119.
-
(1991)
J. D'Analyse Math.
, vol.57
, pp. 64-119
-
-
Furstenberg, H.1
Katznelson, Y.2
-
13
-
-
84966231440
-
The ergodic theoretical proof of Szemerédi's theorem
-
H. FURSTENBERG, Y. KATZNELSON, D. ORNSTEIN, The ergodic theoretical proof of Szemerédi's theorem, Bull. Amer. Math. Soc. 7 (1982), 527-552.
-
(1982)
Bull. Amer. Math. Soc.
, vol.7
, pp. 527-552
-
-
Furstenberg, H.1
Katznelson, Y.2
Ornstein, D.3
-
14
-
-
0031285884
-
Lower bounds of tower type for Szemerédi's uniformity lemma
-
W.T. GOWERS, Lower bounds of tower type for Szemerédi's uniformity lemma, Geometric And Functional Analysis 7 (1997), 322-337.
-
(1997)
Geometric And Functional Analysis
, vol.7
, pp. 322-337
-
-
Gowers, W.T.1
-
15
-
-
0032361262
-
A new proof of Szemerédi's theorem for arithmetic progressions of length four
-
W.T. GOWERS, A new proof of Szemerédi's theorem for arithmetic progressions of length four, Geometric And Functional Analysis 8 (1998), 529-551.
-
(1998)
Geometric And Functional Analysis
, vol.8
, pp. 529-551
-
-
Gowers, W.T.1
-
17
-
-
0001260803
-
Integer sets containing no arithmetic progressions
-
D.R. HEATH-BROWN, Integer sets containing no arithmetic progressions, J. London Math. Soc, (2) 35 (1987), 385-394.
-
(1987)
J. London Math. Soc, (2)
, vol.35
, pp. 385-394
-
-
Heath-Brown, D.R.1
-
18
-
-
0003343714
-
Additive number theory: Inverse problems and the geometry of sumsets
-
Springer-Verlag
-
M.B. NATHANSON, Additive Number Theory: Inverse Problems and the Geometry of Sumsets, Graduate Texts in Mathematics 165, Springer-Verlag, 1996.
-
(1996)
Graduate Texts in Mathematics
, vol.165
-
-
Nathanson, M.B.1
-
20
-
-
0040569756
-
On certain sets of integers
-
K.F. ROTH, On certain sets of integers, J. London Math. Soc. 28 (1953), 245-252.
-
(1953)
J. London Math. Soc.
, vol.28
, pp. 245-252
-
-
Roth, K.F.1
-
21
-
-
0039976929
-
Irregularities of sequences relative to arithmetic progressions, IV
-
K.F. ROTH, Irregularities of sequences relative to arithmetic progressions, IV, Period. Math. Hungar. 2 (1972), 301-326.
-
(1972)
Period. Math. Hungar.
, vol.2
, pp. 301-326
-
-
Roth, K.F.1
-
22
-
-
51249169996
-
Arithmetic progressions and the number of sums
-
I.Z. RUZSA, Arithmetic progressions and the number of sums, Period. Math. Hungar. 25 (1992), 105-111.
-
(1992)
Period. Math. Hungar.
, vol.25
, pp. 105-111
-
-
Ruzsa, I.Z.1
-
23
-
-
0013481579
-
An application of graph theory to additive number theory
-
I.Z. RUZSA, An application of graph theory to additive number theory, Scientia, Ser. A 3 (1989), 97-109.
-
(1989)
Scientia, Ser. A
, vol.3
, pp. 97-109
-
-
Ruzsa, I.Z.1
-
24
-
-
0001686857
-
Generalized arithmetic progressions and sumsets
-
I. RUZSA, Generalized arithmetic progressions and sumsets, Acta Math. Hungar. 65 (1994), 379-388.
-
(1994)
Acta Math. Hungar.
, vol.65
, pp. 379-388
-
-
Ruzsa, I.1
-
25
-
-
84968502319
-
Primitive recursive bounds for Van Der Waerden numbers
-
S. SHELAH, Primitive recursive bounds for van der Waerden numbers, J. Amer. Math. Soc. 1 (1988), 683-697.
-
(1988)
J. Amer. Math. Soc.
, vol.1
, pp. 683-697
-
-
Shelah, S.1
-
26
-
-
0006377805
-
On sets of integers containing no four elements in arithmetic progression
-
E. SZEMERÉDI, On sets of integers containing no four elements in arithmetic progression, Acta Math. Acad. Sci. Hungar. 20 (1969), 89-104.
-
(1969)
Acta Math. Acad. Sci. Hungar.
, vol.20
, pp. 89-104
-
-
Szemerédi, E.1
-
27
-
-
0001549458
-
On sets of integers containing no k elements in arithmetic progression
-
E. SZEMERÉDI, On sets of integers containing no k elements in arithmetic progression, Acta Arith. 27 (1975), 299-345.
-
(1975)
Acta Arith.
, vol.27
, pp. 299-345
-
-
Szemerédi, E.1
-
28
-
-
0006669812
-
Integer sets containing no arithmetic progressions
-
E. SZEMERÉDI, Integer sets containing no arithmetic progressions, Acta Math. Hungar. 56 (1990), 155-158.
-
(1990)
Acta Math. Hungar.
, vol.56
, pp. 155-158
-
-
Szemerédi, E.1
-
30
-
-
0037960194
-
Über die gleichverteilung von zahlen mod eins
-
H. WEYL, Über die Gleichverteilung von Zahlen mod Eins, Math. Annalen 77 (1913), 313-352.
-
(1913)
Math. Annalen
, vol.77
, pp. 313-352
-
-
Weyl, H.1
|